# SDR UALA2012031301652

- Difficulty date: March 13, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Aircraft time: 70,308 hours, 26,294 cycles
- Engine: Pwa PW2037
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 60B8900410
- Part serial: 40
- Condition: Failed
- Location: Rt Center Tank
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSULATION RESISTANCE CHECK FOUND RT CENTER TANK OVERRIDE PUMP FAILED TEST 500VDC.  NEEDS NEW PUMP.  REPLACED RT CENTER TANK FUEL OVERRIDE PUMP ASSEMBLY.  PASSED RESISTANCE CHECK.  ACCOMPLISHED NON RII INSP OF RT CENTER FUEL OVERRIDE PUMP PER MM. NO DEFECTS NOTED.
